Volume 30, Number 5
Previous Issue Next Issue

Jun Hu & Zhong-Ci Shi

10.4208/jcm.1203-m3855

J. Comp. Math., 30 (2012), pp. 449-460.

Preview Full PDF 234 3916 Abstract

Xin He & Maya Neytcheva

10.4208/jcm.1201-m3848

J. Comp. Math., 30 (2012), pp. 461-482.

Preview Full PDF 345 3834 Abstract

Shaohong Du & Xiaoping Xie

10.4208/jcm.1112-m3480

J. Comp. Math., 30 (2012), pp. 483-503.

Preview Full PDF 220 3955 Abstract

Songming Hou, Liqun Wang & Wei Wang

10.4208/jcm.1203-m3725

J. Comp. Math., 30 (2012), pp. 504-516.

Preview Full PDF 370 3962 Abstract

B. Cano & M.J. Moreta

10.4208/jcm.1203-m3487

J. Comp. Math., 30 (2012), pp. 517-532.

Preview Full PDF 351 3704 Abstract

Zhi-Ru Ren

10.4208/jcm.1203-m3761

J. Comp. Math., 30 (2012), pp. 533-543.

Preview Full PDF 342 3589 Abstract

Xinping Shao, Danfu Han & Xianliang Hu

10.4208/jcm.1203-m3813

J. Comp. Math., 30 (2012), pp. 544-554.

Preview Full PDF 337 3786 Abstract

Lingxiong Meng & Zhimin Zhang

10.4208/jcm.1203-m3977

J. Comp. Math., 30 (2012), pp. 555-564.

Preview Full PDF 350 3756 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard